| Model Number |
CF-HQ290I |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
It was observed during the device inspection that the colonovideoscope exhibited foreign material in the air/water nozzle.There were no reports of patient involvement.
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the legal manufacturer's final investigation.New information added to the following field: d8, h3.A review of the device history record found no deviations that could have caused or contributed to the reported issue.Based on the results of the investigation, the foreign material could not be identified; therefore, a root cause could not be determined.Additionally, there was no physical damage to the section of the device.The events can be detected and prevented in accordance with the following sections of the instructions for use: "the instruction manual operation manual ¿gif/cf/pcf-290 series, chapter 3 preparation and inspection¿ describes the methods for detection.The instruction manual reprocessing manual ¿gif/cf/pcf-290 series, chapter 5 reprocessing the endoscope (and related reprocessing accessories)¿ describes the methods for prevention." olympus will continue to monitor field performance for this device.